Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Early ejaculation, erectile dysfunction. Taken interferon for hepatitis C. What should I do?

Hi Doctor, I have problem of early ejaculation and erectile dysfunction . In 2009 I had been diagnosed hepatitis ‘’C’’ for which I took interferon injections, Till early 2012 everything was normal but from last three or four months I have been suffering from early Ejaculation and erectile dysfunction. Would be grateful if could advice what should I do and what medicine I should take which does not effect my lever. Regards A.S
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.You had Hepatitis C in 2009 and now facing problem of erectile dysfunction and premature ejaculation.All your present problems are not related to Hepatitis in 2009 In majority of the cases in the absence of any major illness like Diabetes,Thyroid problem and smoking and addiction to alcoholism.these are related to Psychology.Please have some moderate exercises ,Meditation and take high protein low fat diet Spend more time in fore play so that you will get good erection.Do not worry things will settle in few weeks.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor